Alert archive / Georgia / Frost Advisories in 2011
Frost Advisory 6, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Oct 21, 2011, 4:03 AM EDT for 90 counties in Georgia. It took effect at Oct 22, 2011, 2:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2011, 4:03 AM EDT (08:03 UTC)
- In effect from
- Oct 22, 2011, 2:00 AM EDT
- Expired
- Oct 22, 2011, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 90 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 49 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1451 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
716 WWUS72 KFFC 210803 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 403 AM EDT FRI OCT 21 2011 GAZ001>009-011>016-019>023-030>034-041>048-052>057-066>068-078- 211615- /O.NEW.KFFC.FR.Y.0006.111022T0600Z-111022T1400Z/ /O.CON.KFFC.FR.Y.0005.000000T0000Z-111021T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP- MERIWETHER-PIKE-HARRIS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 403 AM EDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING FOR PARTS OF NORTH GEORGIA. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...FOR PARTS OF NORTH GEORGIA. * TEMPERATURES...FROM 33 TO 36 DEGREES FAHRENHEIT. * TIMING...TEMPERATURES WILL CONTINUE IN THE MID TO UPPER 30S THROUGH 10 AM EDT THIS MORNING...AND WILL FALL INTO THE MID 30S AGAIN AFTER MIDNIGHT SATURDAY MORNING. * IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY SUFFER FROST DAMAGE IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GAZ024-025-027-035>039-049>051-058>062-069>076-081>084-211615- /O.NEW.KFFC.FR.Y.0006.111022T0600Z-111022T1400Z/ BANKS-JACKSON-MADISON-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- MORGAN-GREENE-TALIAFERRO-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD- BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON 403 AM EDT FRI OCT 21 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. * TEMPERATURES...FROM 35 TO 38 DEGREES FAHRENHEIT. * TIMING...TEMPERATURES WILL FALL INTO THE MID TO UPPER 30S AFTER MIDNIGHT SATURDAY MORNING. * IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY SUFFER FROST DAMAGE IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
257 WWUS72 KFFC 211422 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1022 AM EDT FRI OCT 21 2011 GAZ001>009-011>016-019>023-030>034-041>048-052>057-066>068-078- 212300- /O.EXP.KFFC.FR.Y.0005.000000T0000Z-111021T1400Z/ /O.CON.KFFC.FR.Y.0006.111022T0600Z-111022T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP- MERIWETHER-PIKE-HARRIS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 1022 AM EDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY MORNING FOR PARTS OF NORTH AND CENTRAL GEORGIA... ...FROST ADVISORY HAS EXPIRED FOR THIS MORNING... * TEMPERATURES...FROM 33 TO 36 DEGREES FAHRENHEIT. * TIMING...TEMPERATURES WILL FALL INTO THE MID 30S AFTER MIDNIGHT TONIGHT. * IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY SUFFER FROST DAMAGE IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GAZ024-025-027-035>039-049>051-058>062-069>076-081>084-212300- /O.CON.KFFC.FR.Y.0006.111022T0600Z-111022T1400Z/ BANKS-JACKSON-MADISON-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- MORGAN-GREENE-TALIAFERRO-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD- BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON 1022 AM EDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY MORNING FOR PARTS OF NORTH AND CENTRAL GEORGIA... * TEMPERATURES...FROM 35 TO 38 DEGREES FAHRENHEIT. * TIMING...TEMPERATURES WILL FALL INTO THE MID TO UPPER 30S AFTER MIDNIGHT TONIGHT. * IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY SUFFER FROST DAMAGE IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
807 WWUS72 KFFC 211820 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 220 PM EDT FRI OCT 21 2011 GAZ079-080-085-089>097-102>109-221000- /O.EXA.KFFC.FR.Y.0006.111022T0600Z-111022T1400Z/ TALBOT-TAYLOR-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- PULASKI-WILCOX-DODGE- INCLUDING THE CITIES OF...COLUMBUS...WARNER ROBINS...DUBLIN... LUMPKIN...AMERICUS...CORDELE 220 PM EDT FRI OCT 21 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY MORNING FOR PARTS OF NORTH AND CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. * TEMPERATURES...FROM 33 TO 36 DEGREES FAHRENHEIT. * TIMING...TEMPERATURES WILL FALL INTO THE MID 30S AFTER MIDNIGHT TONIGHT. * IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY SUFFER FROST DAMAGE IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078- 081>084-221000- /O.CON.KFFC.FR.Y.0006.111022T0600Z-111022T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 220 PM EDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY MORNING FOR PARTS OF NORTH AND CENTRAL GEORGIA... * TEMPERATURES...FROM 33 TO 36 DEGREES FAHRENHEIT. * TIMING...TEMPERATURES WILL FALL INTO THE MID 30S AFTER MIDNIGHT TONIGHT. * IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY SUFFER FROST DAMAGE IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
808 WWUS72 KFFC 220737 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 AM EDT SAT OCT 22 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084- 221545- /O.NEW.KFFC.FR.Y.0007.111023T0600Z-111023T1400Z/ /O.CON.KFFC.FR.Y.0006.000000T0000Z-111022T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 337 AM EDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING FOR PORTIONS OF NORTH AND CENTRAL GEORGIA... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY FOR PORTIONS OF NORTH AND CENTRAL GEORGIA... A FROST ADVISORY CONTINUES THROUGH 10 AM EDT THIS MORNING FOR PORTIONS OF NORTH AND CENTRAL GEORGIA...GENERALLY ALONG AND NORTH OF A LINE FROM LUMPKIN TO ABBEVILLE AND SWAINSBORO. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY FOR PORTIONS OF NORTH AND CENTRAL GEORGIA...GENERALLY ALONG AND NORTH OF A LINE FROM HAMILTON TO MACON AND LOUISVILLE. * TEMPERATURES...FROM 33 TO 36 DEGREES FAHRENHEIT. * TIMING...TEMPERATURES CONTINUE TO FALL INTO THE MID 30S EARLY THIS MORNING...RISING ABOVE 40 DEGREES BY 10 AM. TEMPERATURES WILL FALL INTO THE MID 30S AGAIN AFTER MIDNIGHT TONIGHT. * IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY SUFFER FROST DAMAGE IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ GAZ085-089>097-102>109-221400- /O.CON.KFFC.FR.Y.0006.000000T0000Z-111022T1400Z/ JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON- BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE- INCLUDING THE CITIES OF...COLUMBUS...WARNER ROBINS...DUBLIN... LUMPKIN...AMERICUS...CORDELE 337 AM EDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING FOR PORTIONS OF CENTRAL GEORGIA... * TEMPERATURES...FROM 34 TO 38 DEGREES FAHRENHEIT. * TIMING...TEMPERATURES WILL CONTINUE TO FALL INTO THE MID 30S EARLY THIS MORNING...RISING ABOVE 40 DEGREES BY 10 AM. * IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY SUFFER FROST DAMAGE IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$
551 WWUS72 KFFC 221349 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 949 AM EDT SAT OCT 22 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084- 222200- /O.EXP.KFFC.FR.Y.0006.000000T0000Z-111022T1400Z/ /O.CON.KFFC.FR.Y.0007.111023T0600Z-111023T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 949 AM EDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY... ...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... THE FROST ADVISORY FOR THIS MORNING WILL EXPIRE AT 10 AM EDT AS TEMPERATURES WILL CONTINUE TO RISE. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY FOR PORTIONS OF NORTH AND CENTRAL GEORGIA...GENERALLY ALONG AND NORTH OF A LINE FROM HAMILTON TO MACON AND LOUISVILLE. * TEMPERATURES...33 TO 36 DEGREES FAHRENHEIT. * TIMING...TEMPERATURES WILL FALL INTO THE MID 30S TONIGHT. THE FROST ADVISORY IS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY. * IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY SUFFER FROST DAMAGE IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GAZ085-089>097-102>109-221500- /O.EXP.KFFC.FR.Y.0006.000000T0000Z-111022T1400Z/ JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON- BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE- INCLUDING THE CITIES OF...COLUMBUS...WARNER ROBINS...DUBLIN... LUMPKIN...AMERICUS...CORDELE 949 AM EDT SAT OCT 22 2011 ...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM EDT AS TEMPERATURES WILL CONTINUE TO RISE. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Oct 21, 3:51 AM EDT, 12 minutes earlier.
Area forecast discussion, Oct 21, 3:51 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 351 AM EDT FRI OCT 21 2011 .SHORT TERM /TODAY THROUGH SATURDAY NIGHT/... NORTHWEST UPPER LEVEL FLOW WILL BE FLATTENING THROUGH THE PERIOD... BECOMING SOUTHWESTERLY BY SATURDAY NIGHT AHEAD OF A WEAK SHORT WAVE SWEEPING EAST OUT OF THE CENTRAL U.S. AT THE SURFACE HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION FROM THE WEST...AND IS EXPECTED TO REMAIN OVER THE STATE THROUGH SATURDAY NIGHT. DAYTIME TEMPERATURES WILL BE SLOWLY MODERATING THROUGH THE PERIOD. WITH VERY DRY AIRMASS IN PLACE AND DIMINISHING WINDS...OVERNIGHT LOWS TONIGHT AND SATURDAY NIGHT WILL REMAIN NOTICEABLY BELOW SEASONAL NORMALS. NO RECORDS EXPECTED AT THIS TIME BUT AREAS OF FROST WILL BE LIKELY ACROSS NORTH GEORGIA SATURDAY MORNING...AND POSSIBLY AGAIN SUNDAY MORNING. PATCHY FROST WILL BE POSSIBLE IN PARTS OF CENTRAL GEORGIA AS WELL. .LONG TERM /SUNDAY THROUGH THURSDAY/... FAST MOVING AND RELATIVE WEAK SHORT WAVE SWEEPS ACROSS THE AREA SUNDAY...BUT WITH VERY LITTLE MOISTURE AND NO LOW LEVEL FORCING...NO PRECIPITATION IS ANTICIPATED AT THIS TIME. THE BEGINNING OF THE NEW WORK WEEK LOOKS DRY AND MILD AS A RELATIVELY FLAT UPPER LEVEL FLOW PERSISTS ACROSS THE REGION. FOR THE LATTER HALF OF THE WEEK AN UPPER LEVEL SYSTEM DIGS OUT OF THE ROCKIES AND PUSHES INTO THE EASTERN U.S. THERE ARE SIGNIFICANT DIFFERENCES BETWEEN THE GFS AND ECMWF CONCERNING THE STRENGTH AND TIMING OF THIS SYSTEM. RIGHT NOW I AM STICKING WITH A BIT OF A COMPROMISE BETWEEN THE VERY DEEP AND SHARP GFS AND THE WEAKER ECMWF WITH A CHANCE OF SHOWERS LATE WEDNESDAY THROUGH THURSDAY. && .FIRE WEATHER... NO FIRE WEATHER ISSUE ANTICIPATED. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS...WINDS HAVE DIMINISHED SOMEWHAT AND WILL ALSO STAY WELL BELOW CRITICAL LEVELS. && AVIATION... 06Z UPDATE... VFR CONDITIONS EXPECTED THROUGH THE PERIOD. A FEW CU TO FORM ON FRIDAY AROUND 5K FT BUT SHOULD DISSIPATE QUICKLY. //ATL CONFIDENCE...06Z UPDATE... HIGH ON ALL ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 39 68 40 / 0 0 0 0 ATLANTA 62 42 66 43 / 0 0 0 0 BLAIRSVILLE 57 36 62 35 / 0 0 0 0 CARTERSVILLE 61 36 65 36 / 0 0 0 0 COLUMBUS 66 41 68 43 / 0 0 0 0 GAINESVILLE 60 42 64 43 / 0 0 0 0 MACON 67 37 70 37 / 0 0 0 0 ROME 61 35 65 36 / 0 0 0 0 PEACHTREE CITY 63 35 67 36 / 0 0 0 0 VIDALIA 67 40 70 43 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE... CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...LUMPKIN... MERIWETHER...MURRAY...NEWTON...NORTH FULTON...PAULDING... PICKENS...PIKE...POLK...ROCKDALE...SOUTH FULTON...SPALDING... TOWNS...TROUP...UNION...WALKER...WALTON...WHITE...WHITFIELD. FROST ADVISORY FROM 2 AM TO 10 AM EDT SATURDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS... CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON... COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD... HENRY...JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN... MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE... POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING... TALIAFERRO...TOWNS...TROUP...TWIGGS...UNION...UPSON...WALKER... WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES... WILKINSON. && 20
Hazardous weather outlook, Oct 20, 5:15 PM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 PM EDT THU OCT 20 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-212115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 515 PM EDT THU OCT 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT FROST IS POSSIBLE OVER MUCH OF NORTH AND WEST GEORGIA TONIGHT. .SYNOPSIS... SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE SOUTHEAST TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE WIDESPREAD FROST. .DISCUSSION... COLD AIR WILL CONTINUE TO SPREAD INTO GEORGIA TONIGHT. WINDS SHOULD DIMINISH LATE TONIGHT AND TEMPERATURES SHOULD RADIATE INTO THE 30S OVER MUCH OF NORTH AND WEST GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
Nearby
Frost Advisories in Georgia, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.